MAUDE Adverse Event Report: TELEFLEX MEDICAL PU MDP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV

TELEFLEX MEDICAL PU MDP-40K DISP PUNCH 4.0MM; INSTRUMENTS, SURGICAL, CARDIOV
Model Number IPN917586
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 10/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that they just did a kidney/pancreas transplant and the punch go stuck and it had to be cut out.The patient's condition is unknown.
 
Additional Manufacturer Narrative
(b)(4).The device history review could not be conducted since the lot number was not provided.Teleflex will continue to monitor and trend related events.

Brand Name
PU MDP-40K DISP PUNCH 4.0MM
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOV
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15749506
Report Number3004365956-2022-00092
Device Sequence Number6364066
Product Code DWS
UDI-Device Identifier14026704735454
UDI-Public14026704735454
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN917586
Device Catalogue NumberMDP-40K
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date11/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown